MAUDE Adverse Event Report: ARTHREX, INC. BIOSURGE KIT WITH 5.0CC ALLOSYNC PURE; PLATELET AND PLASMA SEPARATOR

ARTHREX, INC. BIOSURGE KIT WITH 5.0CC ALLOSYNC PURE; PLATELET AND PLASMA SEPARATOR
Model Number BIOSURGE KIT WITH 5.0CC ALLOSYNC PURE
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/07/2025
Type of Reportable Event Malfunction
Event or Problem Description
On 05/07/2025, it was reported by a sales representative via (b)(4) abs-2016-02 biosurge kit portion did not snap into the centrifuge correctly.This was discovered during the case with no patient harm.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to misuse/mishandling due to damage to the device.

Brand Name
BIOSURGE KIT WITH 5.0CC ALLOSYNC PURE
Common Device Name
PLATELET AND PLASMA SEPARATOR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key22089536
Report Number1220246-2025-02203
Device Sequence Number6947605
Product Code ORG
UDI-Device Identifier00888867319943
UDI-Public00888867319943
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
BK180180
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 10/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBIOSURGE KIT WITH 5.0CC ALLOSYNC PURE
Device Catalogue NumberABS-2016-02
Device Lot Number240564836
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/07/2025
Supplement Date Received by Manufacturer10/07/2025
Initial Report FDA Received Date05/27/2025
Supplement Report FDA Received Date10/15/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown